# SDR CA070410001

- Difficulty date: April 8, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 32,559 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Case
- Condition: Cracked
- Location: Acc Gearbox
- Part time: 30,198 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON MARCH 28TH/07 IT WAS REPORTED AN OIL LEAK ON NR 2 ENGINE. THE OIL LEVEL WHEN DOWN 2L IN 5.55 HOURS OF FLIGHT TIME. THE PROPELLER ASSY AND THE LT SIDE OF THE ENGINE WAS REPORTED TO HAVE BEING WASHED WITH OIL AND BOTH THEY WERE INSPECTED FOR LEAKAGE. NO SIGNS OF DETERIORATION FOUND AT THE TIME AND IT WAS DECIDED TO DO A POWER RUN CHECK. AGAIN NO SIGNS OF LEAKAGE FOUND. ON MARCH 29TH/07 WAS REPORTED ANOTHER OIL LEAKAGE FROM NR 2 ENGINE. PERSONNEL INVESTIGATED THE PROPELLER AND THE ENGINE AND IT WAS FOUND AN APPROXIMATE 2. (TC NR 20070410001)
